# SDR UPS202964

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Condition: Delaminated
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND DELAMINATION ON THE LEFT WING INBOARD MID FLAP TRAILING EDGE WEDGE ON THE LOWER SURFACE 45 INCHES FROM THE OUTBOARD END, THE OTHER IS 85 INCHES FROM THE OUTBOARD END.  MAINTENANCE REMOVED THE DELAMINATED SKIN, REPAIRED CORE AND REFINISHED PER SRM 51-40-6.
